Causes of Pin Point pupils - USMLE Forums
USMLE Forums Logo
USMLE Forums         Your Reliable USMLE Online Community     Members     Posts
Home
USMLE Articles
USMLE News
USMLE Polls
USMLE Books
USMLE Apps
Go Back   USMLE Forums > USMLE Step 2 CK Forum > USMLE Step 2 CK High Yield > USMLE Step 2 CK Mnemonics

USMLE Step 2 CK Mnemonics Mnemonics, acronyms, reminders, and memorizing tips for the USMLE Step 2 CK.


Reply
 
Thread Tools Search this Thread Display Modes
  #1  
Old 10-30-2011
USMLE Forums Master
 
Steps History: Step 1 Only
Posts: 537
Threads: 80
Thanked 342 Times in 138 Posts
Reputation: 374
Eye Causes of Pin Point pupils

CPR ON SLIME:


Clonidine
Phenothiazines
Resting (deep sleep)
Opiates
Narcotics
Stroke (pontine hemorrhage)
Lomotil (diphenoxylate)
Insecticides
Mushrooms/ Muscarinic (inocybe, clitocybe)
Eye drops
Reply With Quote Quick reply to this message
The above post was thanked by:
drdineshc (06-12-2016), drgabroomunda (02-15-2012), IMG_2013 (05-06-2014), yarasara77 (08-22-2015)



  #2  
Old 05-15-2016
DrPunit's Avatar
USMLE Forums Scout
 
Steps History: Not yet
Posts: 29
Threads: 2
Thanked 14 Times in 6 Posts
Reputation: 24
Default COPE

C - Clonidine, Carbachol
O - Opiate, Organophosphate
p - Pontine Hemorrhage
E - ETC.
Reply With Quote Quick reply to this message
The above post was thanked by:
ucheeee (05-22-2016)
  #3  
Old 06-17-2016
USMLE Forums Scout
 
Steps History: 1+CK+CS
Posts: 16
Threads: 3
Thanked 0 Times in 0 Posts
Reputation: 10
Default ?

Quote:
Originally Posted by sonu.agarwall View Post
CPR ON SLIME:


Clonidine
Phenothiazines
Resting (deep sleep)
Opiates
Narcotics
Stroke (pontine hemorrhage)
Lomotil (diphenoxylate)
Insecticides
Mushrooms/ Muscarinic (inocybe, clitocybe)
Eye drops
deep sleep?
Reply With Quote Quick reply to this message
  #4  
Old 06-21-2016
USMLE Forums Scout
 
Steps History: ---
Posts: 16
Threads: 3
Thanked 0 Times in 0 Posts
Reputation: 10
Default thanks

Quote:
Originally Posted by usmleher View Post
deep sleep?
thanks a lot
Reply With Quote Quick reply to this message



Reply

Tags
Clinical-Signs, Internal-Medicine-, Neurology-

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the USMLE Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:
Medical School
Choose "---" if you don't want to tell. AMG for US & Canadian medical schools. IMG for all other medical schools.
USMLE Steps History
What steps finished! Example: 1+CK+CS+3 = Passed Step 1, Step 2 CK, Step 2 CS, and Step 3.

Choose "---" if you don't want to tell.

Favorite USMLE Books
What USMLE books you really think are useful. Leave blank if you don't want to tell.
Location
Where you live. Leave blank if you don't want to tell.

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
Floating out and dilated pupils, which substance abuse! INCOGNITO USMLE Step 1 Forum 4 04-18-2012 07:29 PM
Should I go an open FA for the CK at this point? hazimi USMLE Step 2 CK Forum 2 09-23-2011 07:26 AM
patientís pupils are unequal, miotic, and bilaterally irregular case USMLE-Syndrome USMLE Step 2 CK Forum 4 06-27-2011 02:05 PM
Which NBME to take at this point? struggle USMLE Step 1 Forum 5 05-15-2011 09:00 PM
Should memorize FA point by point? annashah USMLE Step 2 CS Forum 1 01-05-2011 09:17 AM

RSS Feed
Find Us on Facebook
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2014)